Mucinex Multi-Action Cold, Flu & Sore Throat Caplets
Pharmacy For Life

Mucinex Multi-Action Cold, Flu & Sore Throat Caplets

Regular price $19.99 $0.00

Relieves Nasal & Chest Congestion, Fever & Minor Aches, Sore Throat Pain & Controls Cough.

Directions for use:
- Do not crush, chew or break tablet.
- Take with full glass of water.
- Adults and children 12 years and over: 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.
- Do not take more than directed (see liver warnings).
- Children under 12 years of age: Do not use.

Active ingredients & purposes: (in each caplet)
- Acetaminophen (325 mg) --- Pain reliever
- Guaifenesin (200 mg) --- Expectorant
- Phenylephrine Hydrochloride (5 mg) --- Nasal decongestant
- Dextromethorphan Hydrobromide (10 mg) --- Cough suppressant

Inactive ingredients: Croscarmellose sodium, crospovidone, FD&C Red #40 aluminum lake, FD&C Yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

WARNINGS:

■ Liver Warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours / with other drugs containing acetaminophen / while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes / dark urine / sweating / nausea / vomiting / stomach pain / unusual tiredness / loss of appetite

■ Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening / blisters / rash

If any of these symptoms occur, stop use and seek medical help right away.
- Do not use with any other drug containing acetaminophen or other cough and cold medication / if you are allergic to acetaminophen or other ingredients in this product.
- If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist / with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
- Ask a doctor or pharmacist before use if you have a persistent cough such as occurs with smoking, asthma or emphysema a cough with excessive phlegm / mucus difficulty breathing or other chronic lung conditions. These could be signs of a serious condition liver, kidney, heart, thyroid disease / diabetes / blood pressure / difficulty urinating / take the blood thinning drug warfarin / are pregnant or breastfeeding.

■ Stop use and ask a doctor if pain lasts for more than 5 days / fever lasts more than 3 days / sore throat pain lasts more than 2 days / symptoms worsen or last more than 7 days / you develop a fever (>38°C), rash, or persistent headache / headache that won’t go away / you cough up thick yellow or green mucus / you are: nervous / dizzy / can't sleep.
■ Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control centre or get medical help right away. Quick medical attention is critical for adults and children even if you do not notice any signs or symptoms.